# SDR SIMA200610402

- Difficulty date: April 3, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- Engine: Allsn AE3007A
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Obstructed
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT ELECTRICAL ODOR IN COCKPIT AND CABIN FOR A DURATION OF 10 MINUTES.  IN PRECIPITATION, WINDSHIELD HEAT ON AND WORKING.  REMOVED THERMOCOUPLE INSULATION OUT OF BOTH FWD ELECTRONIC COMPARTMENT INTERNAL RECIRC FANS.  FCF PASSED.  AIRCRAFT RETURNED TO SERVICE.  (K)
